# SDR 2014FA0000529

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: General aviation
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 43,709 hours, 41,210 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 344, LBL 20, GALLEY ATTACH HOLES ELONGATED ON UPPER FLANGE OF FLOORBEAM.
